# SDR JJBA20221125025

- Difficulty date: October 11, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 38,567 hours, 26,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF 1 FRAME 72, SHARE CLIP BTWN STR 7L-10L CRACKED	SHARE CAP FR 72 BTR STR 7L-10L FORMED FOR REPLACEMENT. NEW SHEAR CLIP FABRICATED. SHEAR CLIP FR 72 BTW STR 7L-10L SEPARATED . NEW SHEAR CLIP INSTALLED.
